# SDR 02081204

- Difficulty date: August 12, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- System (JASC): 5200 · Doors
- Part: Pushrod
- Component: Door Assy., Boeing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Left Center Door EICAS Message/Light appeared in flight. Handle popped up, out of locked position.Adjusted cocking pushrod in accordance with M/M 52-11-00 and 52-11-13. Handle torque test as per M/M 52-11-00 was good.
